# SDR YENA20110825327

- Difficulty date: August 25, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N274JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000082
- Aircraft time: 12,385 hours, 7,209 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 73,  AFTER TAKEOFF GEAR WOULD NOT RETRACT. "LG WOW SYS FAIL" - CAS MESSAGE. RETURN TO FIELD PER QRH. PLACED ON JACKS PER 07-10-01 AND DISCOVERED NLG STRUT WOULD NOT FULLY EXTEND.  SERVICED STRUT PER AMM 12-12-09 AND PERFORMED SEVERAL GEAR SWINGS WITH NO FAULTS.
